Alert archive / Florida / Special Weather Statements in 2011
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jun 20, 2011, 1:43 PM EDT for Monroe County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2011, 1:43 PM EDT (17:43 UTC)
- Expired
- Jun 20, 2011, 2:15 PM EDT
- In force
- 32 min
- Issued by
- NWS Miami, FL
County Monroe County, FL
The radar
The Miami radar (KAMX), 58 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 5.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2452 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 736 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
250
WWUS82 KMFL 201743
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
143 PM EDT MON JUN 20 2011
FLZ075-201815-
MAINLAND MONROE FL
143 PM EDT MON JUN 20 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN MAINLAND MONROE COUNTY
* UNTIL 215 PM EDT
* AT 139 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTH OF LOOP ROAD EE CENTER...AND
MOVING NORTHWEST AT 5 MPH.
* THE STORM WILL AFFECT...
RURAL NORTHERN MAINLAND MONROE COUNTY
AND SURROUNDING COMMUNITIES.
GUSTY WINDS OF AROUND 45 MPH...DIME-SIZED HAIL...TORRENTIAL
DOWNPOURS AND OCCASIONAL LIGHTNING STRIKES ARE EXPECTED WITH THIS
STORM. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2580 8096 2575 8087 2563 8087 2555 8099
2578 8120
TIME...MOT...LOC 1742Z 133DEG 4KT 2567 8100
$$
GREGORIAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jun 20, 1:33 PM EDT, 10 minutes earlier.
Area forecast discussion, Jun 20, 1:33 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 133 PM EDT MON JUN 20 2011 .AVIATION...SHOWERS AND A FEW THUNDERSTORMS CONTINUE FROM HST TO TMB AND THIS AREA IS MOVING SLOWLY EAST-NORTHEAST. MEANWHILE ACTIVITY IS DEVELOPING IN SE PALM BEACH COUNTY. GIVEN THIS AND ALL OF THE STORM OUTFLOW BOUNDARIES...KEPT VCTS ALL TERMINALS EXCEPT KAPF WHERE THE GULF BREEZE IS ALREADY WELL INLAND. INCLUDED TEMPO OF TSRA FOR 18-20Z FOR KTMB...KMIA AND KOPF GIVEN LATEST RADAR TRENDS. ANY STORM COULD BRING BRIEF IFR TO THE TERMINALS BUT DURATION SHOULD BE LESS THAN 20 MIN. ALSO...GUSTY AND VARIABLE WINDS OF 30+ KT ARE POSSIBLE IN THE STRONGER CELLS. /GREGORIA && .PREV DISCUSSION... /ISSUED 1015 AM EDT MON JUN 20 2011/ UPDATE...RADAR THIS MORNING WAS SHOWING STORMS OVER BISCAYNE BAY AND NEAR KEY BISCAYNE AND OTHER SHOWERS AND THUNDERSTORMS OVER THE ATLANTIC WATERS. WATERSPOUTS HAVE BEEN REPORTED THIS MORNING NEAR VIRGINIA KEY AND ANOTHER WATERSPOUT WAS REPORTED ABOUT 13 MILES SOUTHEAST OF FORT LAUDERDALE. OTHER WATERSPOUTS ARE POSSIBLE OVER THE NEXT HOUR OR SO BEFORE COASTAL CONVERGENCE SUBSIDES. THIS MORNINGS SOUNDING SHOWED EXTREME INSTABILITY ONCE AGAIN WITH OVER 4300 J/KG OF CAPE. THE BIG DIFFERENCE FROM YESTERDAY HOWEVER IS THAT THE UPPER LEVEL TROUGH IS BEING REPLACED BY AN UPPER LEVEL RIDGE OVER THE REGION. THIS SHOULD KEEP CONVECTION MORE IN CHECK TODAY AS MORE SUBSIDENCE FILTERS INTO THE REGION. HOWEVER...WITH THE INSTABILITY IN PLACE COULD SEE A FEW STRONG TO SEVERE STORMS OVER THE INTERIOR TO THE WESTERN ATLANTIC COAST METRO AREAS WITH THE MAIN THREATS BEING STRONG WINDS TO 60 MPH AND LARGE HAIL TO QUARTER SIZE. THE SOUNDING ALSO SHOWED WINDS ALOFT ARE STILL TO THE WEST NORTHWEST AND HAVE NOT SHIFTED TO THE NORTHEAST LIKE MODELS HAVE BEEN INDICATING. SINCE WINDS ARE TAKING LONGER THAN ANTICIPATED TO TURN...SHOWERS AND THUNDERSTORMS MAY FORM CLOSER TO THE ATLANTIC COAST AS THE SEA BREEZE GETS DELAYED AND STAYS CLOSER TO THE COAST. THEREFORE...BUMPED UP POPS ALONG THE SOUTHEAST FLORIDA COAST FROM AROUND FORT LAUDERDALE SOUTHWARD. NO OTHER BIG CHANGES WERE MADE. PREV DISCUSSION... /ISSUED 720 AM EDT MON JUN 20 2011/ AVIATION...MAINLY VFR CONDITIONS EXPECTED THROUGH THE MID MORNING HOURS. AS THE WEST AND EAST COAST SEA BREEZES DEVELOP LATE MORNING INTO THE AFTERNOON...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BE FOCUSED ACROSS THE INTERIOR THIS AFTERNOON AND EARLY EVENING...SO GIVEN THE LOW PROBABILITIES OF TSRA NEAR THE TERMINALS....HAVE ONLY INCLUDED VCSH AT ALL TAF SITES LATE MORNING OR NOON. ALTHOUGH THUNDERSTORMS EXPECTED TO REMAIN INLAND OF TERMINALS...A FEW MAY AFFECT THE TERMINALS WITH BRIEF PERIODS OF SUB-VFR CONDITIONS POSSIBLE MAINLY AFTERNOON AND EARLY EVENING HOURS. DISCUSSION...THE EARLY MORNING SURFACE ANALYSIS SHOWS HIGH PRESSURE SITUATED OVER THE EASTERN GULF OF MEXICO, ACROSS MUCH OF FLORIDA, AND INTO THE WESTERN ATLANTIC. MEANWHILE, A TROPICAL WAVE CONTINUES TO PUSH INTO THE SOUTHWEST GULF OF MEXICO. LITTLE CHANGE IN THE FORECAST REASONING FOR TODAY. GENERALLY HIGH AMOUNTS OF LOW LEVEL MOISTURE REMAIN IN PLACE. WITH SUFFICIENTLY COLD AIR ALOFT AND MORE DRYING IN THE MID LEVELS, HAIL AND STRONG WIND GUSTS WILL BE POSSIBLE AGAIN THIS AFTERNOON AND EARLY EVENING IN THE STRONGEST STORMS. THE MODELS SUGGEST SOME OF THE INITIAL CONVECTION DEVELOPING JUST WEST OF THE MIAMI/FORT LAUDERDALE METRO AREA BETWEEN 16Z-18Z AS THE EAST COAST SEA BREEZE MOVES INLAND. THEN MORE DEVELOPMENT OCCURS OVER THE INTERIOR AND WESTERN SECTIONS AFTER 18Z AS WINDS AT H85 AND ABOVE BECOME NORTHEASTERLY. STEERING FLOW WILL GENERALLY BE SLOWLY TOWARD THE SOUTHWEST. NUDGED THE AREA OF 30-40 POPS JUST A BIT FURTHER TO THE WEST, BUT KEPT COASTAL COLLIER COUNTY AT 20 PERCENT. ALSO KEPT THE IMMEDIATE EAST COAST AT JUST 20 PERCENT. CONVECTION WILL WANE RAPIDLY AFTER 00Z, AND SHOULD END IN MOST AREAS BY 02Z-03Z. OVERALL, WE EXPECT LESS AREAL COVERAGE IN THE CONVECTION LATER TODAY. EVEN FEWER THUNDERSTORMS EXPECTED TUESDAY AND WEDNESDAY, ALTHOUGH OPTED TO STILL MAINTAIN 30 POPS OVER PORTIONS OF THE INTERIOR AND THE WEST, WHERE ACTIVITY WILL BECOME MOST ORGANIZED DUE TO THE STRONG EASTERLY FLOW. DEEP LAYER MOISTURE WILL BE LOWER DURING THIS PERIOD AND WITH INCREASING SUBSIDENCE, THESE POPS MAY ULTIMATELY BE REDUCED. BUT, GIVEN SUCH A WEAK PRESSURE GRADIENT, HEALTHY SEA BREEZE FORMATION IS EXPECTED WHICH SHOULD PROVIDE JUST ENOUGH LOW LEVEL CONVERGENCE TO HELP INITIATE AT LEAST SOME SCATTERED CONVECTION. PRECIPITABLE WATERS BEGIN TO SLOWLY REBOUND BY LATE WEDNESDAY. FOR THE EXTENDED PERIOD, THE ECMWF AND GFS GENERALLY AGREE THAT A STRONG UPPER TROUGH OVER THE MISSISSIPPI VALLEY WILL PUSH EAST SOUTHEAST ON THURSDAY. AHEAD OF IT, MOISTURE FROM THE GULF WILL BE ADVECTED NORTHEAST INTO MUCH OF FLORIDA. MOISTURE RETURN WILL ALSO INCREASE AS THE RIDGE OVER THE ATLANTIC SLIDES FURTHER EAST. PRECIPITABLE WATERS WILL CONSISTENTLY RUN AT OR ABOVE 2 INCHES ACROSS MUCH OF THE REGION THURSDAY THROUGH SATURDAY...WITH 40 POPS FOR PORTIONS OF THIS PERIOD. IF MODEL TRENDS PERSIST, THESE CHANCES WILL LIKELY BE RAISED FURTHER OVER THE NEXT COUPLE OF DAYS. INCREASING AMOUNTS OF CLOUDINESS FOR THE SECOND HALF OF THE WEEK WILL ALSO RESULT IN A SLIGHT COOLING OF TEMPERATURES, DROPPING CLOSER TO NORMAL. AVIATION...MAINLY VFR CONDITIONS WILL PREVAIL ACROSS ALL SOUTH FLORIDA TAF SITES THROUGH THE EARLY MORNING HOURS. AT THE MOMENT THERE IS NO LINGERING CONVECTION ACROSS THE REGION. LIGHT AND SOMEWHAT VARIABLE FLOW WILL PREVAIL ACROSS THE REGION THROUGH THE EARLY MORNING HOURS...WITH THE EAST AND WEST COAST SEA BREEZES FORECAST TO DEVELOP LATE MORNING. CHANCES OF CONVECTION MONDAY IS FORECAST TO BE MOSTLY CONCENTRATED IN THE INTERIOR PORTIONS OF THE PENINSULA BY THE EARLY AFTERNOON...WITH ALL TAF SITES ASSIGNED VCSH AROUND 16Z. /60 MARINE...HIGH PRESSURE WILL CONTINUE TO PROVIDE MAINLY LIGHT TO MODERATE WINDS THROUGH MID WEEK. SEAS TO REMAIN GENERALLY 3 FEET OR LESS, BEFORE PERHAPS GRADUALLY INCREASING THURSDAY AND BEYOND. FIRE WEATHER...MINIMUM RH WILL REMAIN ABOVE CRITICAL THRESHOLDS THOUGH THE WEEK, ALTHOUGH MAY BRIEFLY FALL JUST BELOW 40 PERCENT EACH AFTERNOON THROUGH WEDNESDAY, MAINLY INTERIOR SECTIONS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 92 76 91 78 / 20 20 10 10 FORT LAUDERDALE 91 78 90 80 / 30 20 10 10 MIAMI 93 77 92 79 / 30 20 10 10 NAPLES 93 76 94 77 / 20 20 20 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 20, 10:25 AM EDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...CORRECTED NATIONAL WEATHER SERVICE MIAMI FL 1025 AM EDT MON JUN 20 2011 FLZ063-066>075-168-172>174-210400- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1025 AM EDT MON JUN 20 2011 ...A FEW STRONG TO SEVERE THUNDERSTORMS POSSIBLE INTERIOR/EAST COAST THIS AFTERNOON... ...HIGH RISK OF WATERSPOUTS NEAR SHORE ATLANTIC WATERS/BISCAYNE BAY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EARLY EVENING, FOCUSING ACROSS THE INTERIOR AND ACROSS THE WESTERN SUBURBS OF THE MIAMI AND FORT LAUDERDALE METROPOLITAN AREAS. A FEW THUNDERSTORMS ACROSS THESE AREAS COULD BECOME STRONG TO SEVERE, CONTAINING STRONG WIND GUSTS, LARGE HAIL AND FREQUENT LIGHTNING STRIKES. STORMS WILL PRODUCE TORRENTIAL RAINFALL AS WELL. WIND: THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS TO AROUND 60 MPH. HAIL: THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HAIL TO AROUND QUARTER SIZE. FLOODING: SLOW MOVING THUNDERSTORMS WITH TORRENTIAL RAINS WILL POSE A RISK FOR ISOLATED STREET FLOODING THIS AFTERNOON AND EVENING. TEMPERATURES: HEAT INDEX VALUES WILL PEAK BETWEEN 100 AND 104 DEGREES ACROSS SOUTH FLORIDA THIS AFTERNOON. WATERSPOUTS: THERE IS A HIGH RISK OF WATERSPOUTS ACROSS THE NEAR SHORE ATLANTIC WATERS AND BISCAYNE BAY INTO EARLY THIS AFTERNOON. SEVERAL WATERSPOUTS HAVE ALREADY BEEN REPORTED THIS MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
In the hours before
Special weather statement, Jun 20, 9:19 AM EDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
919 AM EDT MON JUN 20 2011
FLZ173-201400-
COASTAL MIAMI DADE COUNTY FL
919 AM EDT MON JUN 20 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EXTREME EAST CENTRAL MIAMI-DADE COUNTY
* UNTIL 945 AM EDT
* AT 908 AM EDT...HEAVY SHOWERS CONTAINING WATERSPOUTS WERE
LOCATED WITHIN A MILE OF THE COAST OF VIRGINIA KEY AND MIAMI
BEACH...MOVING NORTH AT 5 MPH.
WATERSPOUTS HAVE BEEN REPORTED WITH THESE HEAVY SHOWERS.
WHILE DOPPLER RADAR INDICATES THAT THE WATERSPOUTS WILL LIKELY NOT
MOVE ONSHORE...RESIDENTS AND VISITORS IN AND AROUND THE PORT OF
MIAMI AND MIAMI BEACH SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2576 8013 2574 8014 2572 8014 2566 8015
2568 8018 2572 8017 2572 8016 2575 8016
2577 8015 2579 8015 2583 8014 2583 8012
2581 8011
TIME...MOT...LOC 1313Z 196DEG 3KT 2574 8014
GREGORIALocal storm report, Jun 20, 9:34 AM EDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
934 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 AM WATER SPOUT E VIRGINIA KEY 25.75N 80.16W
06/20/2011 AMZ630 FL OFFICIAL NWS OBS
THE WEATHER OBSERVER AT MIAMI INTERNATIONAL AIRPORT
REPORTED 3 WATERSPOUTS ABOUT A HALF-MILE TO A MILE EAST
OF VIRGINIA KEY AT 902 AM EDT. ONE OF THE 3 WAS FAIRLY
LARGE...AND 2 OF THE 3 APPEARED TO BE REACHING THE
SURFACE. MOVEMENT WAS SLOWLY TO THE NORTH.
&&
ROSSSpecial weather statement, Jun 20, 9:46 AM EDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
946 AM EDT MON JUN 20 2011
FLZ173-201430-
COASTAL MIAMI DADE COUNTY FL
946 AM EDT MON JUN 20 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EXTREME EAST CENTRAL MIAMI-DADE COUNTY
* UNTIL 1030 AM EDT
* AT 940 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
THUNDERSTORM 1 MILE WEST OF KEY BISCAYNE. THIS STORM WAS
DRIFTING NORTH.
SEVERAL WATERSPOUTS HAVE BEEN REPORTED IN THE PORT OF MIAMI AREA
AND TO THE EAST OF VIRGINIA KEY THIS MORNING...AND THIS THUNDERSTORM
SHOWS INDICATIONS OF A WATERSPOUT.
WHILE DOPPLER RADAR INDICATES THAT THE WATERSPOUTS WILL LIKELY NOT
MOVE ONSHORE...RESIDENTS AND VISITORS IN AND AROUND KEY BISCAYNE...
THE PORT OF MIAMI AND MIAMI BEACH SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2566 8016 2559 8016 2559 8017 2560 8016
2567 8016 2568 8018 2572 8018 2572 8016
2574 8019 2576 8018 2576 8015 2581 8015
2582 8014 2581 8011
TIME...MOT...LOC 1344Z 178DEG 1KT 2569 8018
GREGORIALocal storm report, Jun 20, 10:10 AM EDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1010 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 AM WATER SPOUT 13 SE FORT LAUDERDALE 25.99N 80.00W
06/20/2011 AMZ651 FL AIRPLANE PILOT
A WATERSPOUT WAS REPORTED BY 2 SEPARATE AIRPLANE PILOTS
ABOUT 13 MILES SOUTHEAST OF FORT LAUDERDALE AT 1004 AM
EDT.
&&
ROSSSpecial weather statement, Jun 20, 1:43 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
143 PM EDT MON JUN 20 2011
FLZ075-201815-
MAINLAND MONROE FL
143 PM EDT MON JUN 20 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN MAINLAND MONROE COUNTY
* UNTIL 215 PM EDT
* AT 139 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTH OF LOOP ROAD EE CENTER...AND
MOVING NORTHWEST AT 5 MPH.
* THE STORM WILL AFFECT...
RURAL NORTHERN MAINLAND MONROE COUNTY
AND SURROUNDING COMMUNITIES.
GUSTY WINDS OF AROUND 45 MPH...DIME-SIZED HAIL...TORRENTIAL
DOWNPOURS AND OCCASIONAL LIGHTNING STRIKES ARE EXPECTED WITH THIS
STORM. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2580 8096 2575 8087 2563 8087 2555 8099
2578 8120
TIME...MOT...LOC 1742Z 133DEG 4KT 2567 8100
GREGORIAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 9:09 AM EDT | Special Marine Warning | MFL | 51 min | |
| Jun 20, 9:19 AM EDT | Special Weather Statement | MFL | Miami-Dade | 41 min |
| Jun 20, 9:41 AM EDT | Special Marine Warning | MFL | 56 min | |
| Jun 20, 10:06 AM EDT | Special Marine Warning | MFL | 54 min | |
| Jun 20, 10:22 AM EDT | Special Marine Warning | MFL | 37 min | |
| Jun 20, 3:53 PM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
| Jun 20, 4:10 PM EDT | Special Weather Statement | MFL | Hendry | 35 min |
| Jun 20, 4:12 PM EDT | Special Weather Statement | MFL | Palm Beach | 33 min |
| Jun 20, 4:56 PM EDT | Special Weather Statement | MFL | Palm Beach | 34 min |
| Jun 20, 5:02 PM EDT | Special Marine Warning | MFL | 43 min | |
| Jun 20, 7:00 PM EDT | Special Weather Statement | MFL | Glades | 30 min |
Nearby
Special Weather Statements in Florida, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.